MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE AORTIC OCCLUSION CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE AORTIC OCCLUSION CATHETER
Model Number 2107-81
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for investigation.Without the returned device, we remain inconclusive about the root cause of this malfunction.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other similar complaints from this lot number.Please note that we have also submitted manufacturer's incident report# 1220948-2021-00013 related to another similar lemaitre aortic occlusion catheter balloon malfunction that occurred at the same hospital.
 
Event or Problem Description
During pre-check, when user inflated the balloon of the lemaitre aortic occlusion catheter with liquid, he observed a leakage from the balloon.This is report 2 of 2.

Brand Name
LEMAITRE AORTIC OCCLUSION CATHETER
Common Device Name
OCCLUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key11375794
Report Number1220948-2021-00014
Device Sequence Number17089162
Product Code MJN
UDI-Device Identifier00840663101658
UDI-Public00840663101658
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K132022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Model Number2107-81
Device Catalogue Number2107-81
Device Lot NumberOLC1055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1